MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 20; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 20; PACEMAKER
Model Number S208
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated as it was getting an error message on two communicators.The device experienced safety switch.The device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated as it was getting an error message on two communicators.The device experienced safety switch.The device remains in service.No adverse patient effects were reported.Additional information received, the physician plans to perform an explant once the device reaches elective replacement indicator (eri).
 
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of pacing impedance high out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description

Brand Name
ALTRUA? 20
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23712448
Report Number2124215-2025-88943
Device Sequence Number13332872
Product Code LWP
UDI-Device Identifier00802526484421
UDI-Public(01)00802526484421(17)140209
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2014
Device Model NumberS208
Device Catalogue NumberS208
Device Lot Number598996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/03/2025
03/18/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/09/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale